Vorinostat is a histone deacetylase inhibitor used in the treatment of recurrent or persistent cases of cutaneous T-cell lymphoma (CTCL). A retrospective review of 116 patients from phase I and II clinical trials who had a baseline and at least one subsequent ECG revealed that four patients had Grade 2 and one patient had Grade 3 QTc interval prolongation; however, a MEDLINE search found no reported cases of torsades de pointes (TdP) in patients treated with vorinostat. We describe the case of a 49 year-old male with a history of CTCL actively undergoing treatment with vorinostat. During day 1 of hospitalization, he developed a pulseless polymorphic ventricular tachycardia requiring resuscitation. He was found to have a QTc of 826 ms. Following correction of potassium and magnesium, QTc gradually decreased and no further ventricular arrhythmia was noted. Other factors implicated in this case included concurrent sertraline and doxepin therapy (both drugs have been associated with the development of TdP in overdose). The mechanism of development of TdP in this patient is postulated to be related to vorinostat use in combination with hypokalemia and concomitant treatment with medications associated with QTc prolongation. This case highlights the importance of post-market surveillance.